Volume 8, Issue 4
Positive Solution of Elliptic Systems Involving Critical Growth

Jiuxiang Hu & Qingyi Chen

DOI:

J. Part. Diff. Eq., 8 (1995), pp. 333-340.

Published online: 1995-08

Preview Purchase PDF 51 1072
Export citation
  • Abstract

In this paper, we consider the asymptotic behaviour of the positive solution of elliptic systems with critical growth and obtain the growth rate.

  • Keywords

Radiation singular solution critical growth

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-8-333, author = {}, title = {Positive Solution of Elliptic Systems Involving Critical Growth}, journal = {Journal of Partial Differential Equations}, year = {1995}, volume = {8}, number = {4}, pages = {333--340}, abstract = { In this paper, we consider the asymptotic behaviour of the positive solution of elliptic systems with critical growth and obtain the growth rate.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5665.html} }
TY - JOUR T1 - Positive Solution of Elliptic Systems Involving Critical Growth JO - Journal of Partial Differential Equations VL - 4 SP - 333 EP - 340 PY - 1995 DA - 1995/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5665.html KW - Radiation singular solution KW - critical growth AB - In this paper, we consider the asymptotic behaviour of the positive solution of elliptic systems with critical growth and obtain the growth rate.
Jiuxiang Hu & Qingyi Chen . (2019). Positive Solution of Elliptic Systems Involving Critical Growth. Journal of Partial Differential Equations. 8 (4). 333-340. doi:
Copy to clipboard
The citation has been copied to your clipboard